# SDR SWIA202156423

- Difficulty date: January 15, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP OUTBOARD OF LBL 27 AT FS559.   (C-CHECK) RO 2/25/2021   REMOVED CORROSION ON STRAP O/B OF LBL27 AT FS559, REF: CRJ 200, SRM 51-21-06, STRAP FOUND TO BE OUT OF LIMITS, REF: SRM 53-00-00, REMOVED AND REPLACED PART WITH NEW , REF: CRJ 200, BOMBARDIER DRW 601R31025, REV -K, SEE CONTINUATION CARD FOR DETAILS.COMPLIED WITH 51-900-1003-SKY.  / PERFORMED PRESSURIZATION CHECK OF REPAIR AREA REF CRJ200 AMM 21-32-00-863-801 / NO LEAKS FOUND AT THIS TIME
